# SDR COMA0660673

- Difficulty date: December 2, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 31,944 hours, 29,898 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 61750
- Part serial: 223
- Condition: Faulty
- Location: Mlg Ww
- Part time: 31,919 hours, 29,894 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5076 - DURING APPROACH MAIN GEAR WOULD NOT DEPLOY, GEAR DISAGREE MESSAGE, NOSE DID NOT DEPLOY.  DECLARED EMERGENCY, RAN QRH, MANUALLY DEPLOYED GEAR, FOR NORMAL LANDING WITH 3 GREEN.  NOSE DOOR WARNING REMAINED ON.  REPLACED MLG SELECTOR VALVE.
